# SDR CALA2025052104882

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 115,834 hours, 11,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L GIRT BAR TORQUE TUBE ASSEMBLY REMOVED FOR S/M ACCESS, REF AMM 52-11-17-000-801, SUB TASK 52-11-17-020-005 REINSTALLED MED 4L GIRT BAR TORQUE TUBE ASSEMBLY. REF. AMM SUBTASK 52-11-17-420-004. ACP. INSPECTION OF LH #4 DOOR GIRT BAR TORQUE TUBE ASSY INSTALLATION, REF GMM 09-25-5 ACPED GIRT BAR MECHANISM TEST GOOD. REF. AMM 52-11-00-730-009. ACP. RII INSPECTION ON #4 LH DOOR GIRT BAR MECHANISM TEST, REF GMM 09-25-05.
